It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2005, 05:22 PM   #1
Member
(female)
 
Join Date: Apr 2005
Posts: 82
jasiusmom HB User
Kinda freakin' out!!

Hi. I am 38 and about 4 months ago stopped getting the Depo Provera shot. For the first three months I had this constant feeling of fullness in my abdomen, like I needed to have a BM (sorry to be so graphic). Nothing relieved it. I went to the gyno who did exam and said she did not feel anything abnormal but suggested a sono for peace of mind. She told me people coming off of the depo can have a "full" feeling. Well... I never got the sono because my husband suddenly became very, very ill and debilitated and quite frankly with his illness and three small children I just did not have anything left over for taking care of myself. So.... about a month ago the fullness stopped and I felt normal other than extreme fatigue that I cannot kick. About four days ago I was halted by extreme cutting hot pain in my right lower abdomen. Basically where I envision an ovary to be. It kept "catching" off and on that entire day. Since then I have this dull achy off and on again pain there and upon laying down and pressing on the spot, it is sore and feels larger than the other side. Maybe I am finally ovulating again..or maybe a cyst...or worse. Any thoughts???? I am calling the doctor tomorrow!

Thanks to all and blessings for what everyone here is dealing with!!

 
Old 09-21-2005, 06:05 PM   #2
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 181
Lvnglf HB User
Re: Kinda freakin' out!!

I have absolutely no clue, but...

I'm glad to hear you're calling doc tomorrow.
I wish, I hope, your doc has a easy explanation, that it's nothing too serious.

My thoughts are with you.

Hey, when's the last time you treated yourself to a day spa?



God bless.

 
Sponsors Lightbulb
   
Old 09-26-2005, 10:51 AM   #3
Senior Member
(female)
 
Join Date: Jul 2005
Location: Ohio
Posts: 121
cincbcat HB User
Re: Kinda freakin' out!!

I had my last Depo shot in April of this year, and I know exactly what you mean about having the full feeling. I can't even eat what I normally did because I get such a horrible full feeling. I have had similar lower abdomen pain, but I have yet to have a period after coming off the shot...so I'm not sure the exact cause of the pain. I hope it helps a little knowing you are not alone, but I haven't experience the extreme fatigue that you mentioned.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Flagyl
Folic
Ibuprofen
Morphine Motrin
  Prenatal
Tylenol
Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Kali333 (20), STLouisgal (12), SandyMN (11), estria (7), Erie0385 (7), LilyL21 (7), luvbug412 (4), 33kat (4), sally97 (4), junipersage (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!